Parametric borel summability for some semilinear system of partial differential equations

Hiroshi Yamazawa, Masafumi Yoshino

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper we study the Borel summability of formal solutions with a parameter of first order semilinear system of partial differential equations with n independent variables. In [Singular perturbation of linear systems with a regular singularity, J. Dynam. Control. Syst. 8 (2002), 313-322], Balser and Kostov proved the Borel summability of formal solutions with respect to a singular perturbation parameter for a linear equation with one independent variable. We shall extend their results to a semilinear system of equations with general independent variables.

Original languageEnglish
Pages (from-to)825-845
Number of pages21
JournalOpuscula Mathematica
Volume35
Issue number5
DOIs
Publication statusPublished - 2015

Keywords

  • Borel summability
  • Euler type operator
  • Singular perturbation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Parametric borel summability for some semilinear system of partial differential equations. / Yamazawa, Hiroshi; Yoshino, Masafumi.

In: Opuscula Mathematica, Vol. 35, No. 5, 2015, p. 825-845.

Research output: Contribution to journalArticle

@article{28ef3d3d1d7845aeacb0856b8e74e9cc,
title = "Parametric borel summability for some semilinear system of partial differential equations",
abstract = "In this paper we study the Borel summability of formal solutions with a parameter of first order semilinear system of partial differential equations with n independent variables. In [Singular perturbation of linear systems with a regular singularity, J. Dynam. Control. Syst. 8 (2002), 313-322], Balser and Kostov proved the Borel summability of formal solutions with respect to a singular perturbation parameter for a linear equation with one independent variable. We shall extend their results to a semilinear system of equations with general independent variables.",
keywords = "Borel summability, Euler type operator, Singular perturbation",
author = "Hiroshi Yamazawa and Masafumi Yoshino",
year = "2015",
doi = "10.7494/OpMath.2015.35.5.825",
language = "English",
volume = "35",
pages = "825--845",
journal = "Opuscula Mathematica",
issn = "1232-9274",
publisher = "Akademia Gorniczo-Hutnicza im. S. Staszica w Krakowie.",
number = "5",

}

TY - JOUR

T1 - Parametric borel summability for some semilinear system of partial differential equations

AU - Yamazawa, Hiroshi

AU - Yoshino, Masafumi

PY - 2015

Y1 - 2015

N2 - In this paper we study the Borel summability of formal solutions with a parameter of first order semilinear system of partial differential equations with n independent variables. In [Singular perturbation of linear systems with a regular singularity, J. Dynam. Control. Syst. 8 (2002), 313-322], Balser and Kostov proved the Borel summability of formal solutions with respect to a singular perturbation parameter for a linear equation with one independent variable. We shall extend their results to a semilinear system of equations with general independent variables.

AB - In this paper we study the Borel summability of formal solutions with a parameter of first order semilinear system of partial differential equations with n independent variables. In [Singular perturbation of linear systems with a regular singularity, J. Dynam. Control. Syst. 8 (2002), 313-322], Balser and Kostov proved the Borel summability of formal solutions with respect to a singular perturbation parameter for a linear equation with one independent variable. We shall extend their results to a semilinear system of equations with general independent variables.

KW - Borel summability

KW - Euler type operator

KW - Singular perturbation

UR - http://www.scopus.com/inward/record.url?scp=84924797060&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84924797060&partnerID=8YFLogxK

U2 - 10.7494/OpMath.2015.35.5.825

DO - 10.7494/OpMath.2015.35.5.825

M3 - Article

VL - 35

SP - 825

EP - 845

JO - Opuscula Mathematica

JF - Opuscula Mathematica

SN - 1232-9274

IS - 5

ER -